# SDR DALA1225460908

- Difficulty date: April 4, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 65,725 hours, 51,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE AFTER REMOVING SKIN, FOUND CORROSION IN THE LONGERON 23L STA 1211 STA 1271 STA 1287.  REMOVED CORROSION ON LONGERON, FOUND TO BE OUT OF LIMITS, REMOVED, FABRICATED AND INSTALLED NEW SECTION OF LONGERON AND SPLICES IAW DC9/MD80 SRM 51-30-5 DURING HMV.
